MAUDE Adverse Event Report: DEVILBISS HEALTHCARE LLC DEVILBISS; OXYGEN CONCENTRATOR

DEVILBISS HEALTHCARE LLC DEVILBISS; OXYGEN CONCENTRATOR
Model Number 146-525DS
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Devilbiss healthcare was notified of a complaint involving an oxygen concentrator by an end user's son, who stated there was an "explosion and black smoke." there was no report or evidence of illness, injury or medical treatment associated with the complaint.Devilbiss is currently investigating the incident, including attempting to gain additional information regarding the reported event and retrieve the device for examination.An update will be filed if additional information becomes available.
 
Additional Manufacturer Narrative
**udi related data quality updates only** the previously submitted report had lacking or incorrect information in sections d1 brand name, d4 udi and catalog number and h4 device manufacture date.These sections have been updated with corrected information.

Brand Name
DEVILBISS
Common Device Name
OXYGEN CONCENTRATOR
Manufacturer (Section D)
DEVILBISS HEALTHCARE LLC
100 devilbiss drive
somerset PA 15501
Manufacturer (Section G)
DEVILBISS HEALTHCARE LLC
100 devilbiss drive
somerset PA 15501
Manufacturer Contact
jess bohrer
100 devilbiss drive
ste 210
somerset, PA 15501
5169984600
MDR Report Key17878303
Report Number2515872-2023-00087
Device Sequence Number7760676
Product Code CAW
UDI-Device Identifier10612479248158
UDI-Public(01)10612479248158(21)B222250596DS
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K071397
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Remedial Action Repair,Inspection
Type of Report Initial,Followup
Report Date (Section B) 07/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number146-525DS
Device Catalogue Number525DS
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2023
Supplement Date Received by Manufacturer07/16/2024
Initial Report FDA Received Date10/05/2023
Supplement Report FDA Received Date07/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/25/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown